# SDR SWIA2020031049121

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT PRESSURE BULKHEAD (FS621) LOWER FLOOR ANGLE IS CHAFED AND CORRODED AROUND SCREW HOLES FROM LH TO RH MARKED WITH GREASE PENCIL & FLAGGED  (C CHECK) RO 3/7/2020    REMOVED CORROSION AND CHAFFING ON AFT PRESSURE BULKHEAD (FS621.00) LOWER FLANGE ANGLE REF CRJ200 SRM. FOUND TO BE OUT OF LIMITS. RECEIVED REO. COMPLIED WITH ALL STEPS OF REO. SEE CONTINUE CARD FOR DETAILS.
